MathSciNet Relay Station
MathSciNet bibliographic data
MR1643414 60-02 (60A05 65C10)
Kolmogorov, A. N. On tables of random numbers. Reprinted from Sankhyā Ser. A 25 (1963), 369–376; MR0178484 (31 #2741). Theoret. Comput. Sci. 207 (1998), no. 2, 387–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement